Advanced

Operator convex functions over C*-algebras

Silvestrov, Sergei LU ; Osaka, Hiroyuki and Tomiyama, Jun (2010) In Proceedings of the Estonian Academy of Sciences 59(1). p.48-52
Abstract
In this short note we give an exact characterization of C*-algebras that have the class of convex functions. More precisely, we give a convexity characterization of subhomogeneous C*-algebras. We use these results to generalize the single function based convexity conditions for commutativity of a C*-algebra to the single function based convexity conditions for subhomogeneity.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
operator monotone functions, functions, matrix convex, operator convex functions
in
Proceedings of the Estonian Academy of Sciences
volume
59
issue
1
pages
48 - 52
publisher
Estonian Academy Publishers
external identifiers
  • wos:000276989900008
  • scopus:77956604718
ISSN
1736-7530
DOI
10.3176/proc.2010.1.08
language
English
LU publication?
yes
id
ee884058-2ee9-4d19-b636-457cffd60ccb (old id 1601071)
date added to LUP
2010-05-20 10:48:04
date last changed
2018-05-29 12:32:04
@article{ee884058-2ee9-4d19-b636-457cffd60ccb,
  abstract     = {In this short note we give an exact characterization of C*-algebras that have the class of convex functions. More precisely, we give a convexity characterization of subhomogeneous C*-algebras. We use these results to generalize the single function based convexity conditions for commutativity of a C*-algebra to the single function based convexity conditions for subhomogeneity.},
  author       = {Silvestrov, Sergei and Osaka, Hiroyuki and Tomiyama, Jun},
  issn         = {1736-7530},
  keyword      = {operator monotone functions,functions,matrix convex,operator convex functions},
  language     = {eng},
  number       = {1},
  pages        = {48--52},
  publisher    = {Estonian Academy Publishers},
  series       = {Proceedings of the Estonian Academy of Sciences},
  title        = {Operator convex functions over C*-algebras},
  url          = {http://dx.doi.org/10.3176/proc.2010.1.08},
  volume       = {59},
  year         = {2010},
}